On the infinite-dimensional unitary groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1261-1263
JournalCompetes rendus de l'Academie bulgare des Sciences
Publication statusPublished - 1983

Cite this

@article{80ec04baa11846d489d9064a204eea04,
title = "On the infinite-dimensional unitary groups",
author = "Stoyanov, {Latchezar Nedeltchev}",
year = "1983",
language = "English",
pages = "1261--1263",
journal = "Competes rendus de l'Academie bulgare des Sciences",
issn = "1310-1331",

}

On the infinite-dimensional unitary groups. / Stoyanov, Latchezar Nedeltchev.

In: Competes rendus de l'Academie bulgare des Sciences, 1983, p. 1261-1263.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the infinite-dimensional unitary groups

AU - Stoyanov, Latchezar Nedeltchev

PY - 1983

Y1 - 1983

M3 - Article

SP - 1261

EP - 1263

JO - Competes rendus de l'Academie bulgare des Sciences

JF - Competes rendus de l'Academie bulgare des Sciences

SN - 1310-1331

ER -